CSpace

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
The valuation of convertible bonds with numeraire changes 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 2, 页码: 321-332
Authors:  Zhou, Hai-lin;  Wang, Shou-yang
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Convertible bonds  complete market  numeraire changes  closed-form solution  
thevaluationofconvertiblebondswithnumerairechanges 期刊论文
actamathematicaeapplicataesinica, 2010, 卷号: 26, 期号: 2, 页码: 321
Authors:  Zhou Hailin;  Wang Shouyang
Favorite  |  View/Download:40/0  |  Submit date:2020/01/10